# SDR FDEA201001250242

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7102507
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FOUND CRACK ON TRACK.  REPLACED TRACK SECTION, USED EXISTING SPLICES IAW SRM 53-70-00 FIG.1 SH.1 VOL.1.
